Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have small red itchy spots reappearing on feet and on calf. Have nausea and fatigue. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Small red spots reappearing on top and outer edges of my feet as well as on the calf part of my legs, they appear to resemble mosquito bites but slowly disappear and leave behind dark brown spots,extremely itchy to start with,also have nausea feeling just prior to breakout,and extreme fatigue !
Posted Tue, 13 Aug 2013 in Skin Hair and Nails
Answered by Dr. Nsah Bernard 1 hour later

thanks for posting on XXXXXXX

From your description you are suffering from a form of dermatitis or allergy. Reddish recurrent spots means there is an external factor which is causing the lesions.
It could be a recurrent infection, allergy, contact dermatitis. In either case, you will have to get a doctor to get a closer look or try OTC antihistamine medications. Check the environment in which you sleep, change clothing (wear more of cotton wool dresses), avoid using antiseptic soaps or soaps/lotions that can irritate the body.
Those lesions could also be fungi (but there recurrence pattern rules that out, as fungi usually forms persistent lesions on the body).
My impression is either you are suffering from allergy or an infection (bacteria or viral). Also you might require some blood work to try find out the relation between your nausea, extreme fatigue and your skin lesions.

Hope this helps and let me know if you got any more questions.
Dr. Nsah
Above answer was peer-reviewed by
Follow-up: Have small red itchy spots reappearing on feet and on calf. Have nausea and fatigue. Suggest? 19 hours later
Thankful for your reply.I happen to agree with the bacterial or viral infection thought,have tried the antihistamine route did not do much.I should explain that the first time these spots showed up, they appeared on my stomach area above the belly button and under the right breast,in addition to a cluster of them on my left thigh,took two weeks or more to disappear and this was with using antihistamine cream. My Doctor has stated he has know idea why or what these spots are, and has not offered any further suggestions or explanations. NO blood tests other than the routine thyroid blood work which is done by my Endocrinolgist. We have recently developed swollen feet and ankles,along with swollen lower legs,in addition to the spots reoccurring. Currently on Twynsta 40/10 blood pressure, .75 thyroid, Tramadol/acet,pain meds and rocaltrol 0.25. Any suggestions??????
Answered by Dr. Nsah Bernard 1 hour later

Thanks for updating,

Well it will be wise for your doctor to also rule out scabies by providing you with benzyl benzoate lotion to apply on your body. If the rashes go away, then scabies is the culprit. Bacterial and viral infection are also possible, so taking oral antibiotics such as cloxacillin or doxycycline could also help remedy the situation.
In any case, it will be best to also see a dermatologist for these rashes as skin lesions can often be very tricky and can even put into doubts many doctors.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor